Nurofen Zavance 96 Tablets
Nurofen Zavance 96 Tablets
Nurofen Zavance 96 Tablets
Nurofen Zavance 96 Tablets

Nurofen Zavance 96 Tablets

(4 customer reviews)

$19.95

Nurofen Zavance Fast Pain Relief Tablets are absorbed up to 2X FASTER than standard Nurofen, for fast, effective pain relief.

For the temporary relief of pain and/or inflammation associated with:

  • Headache
  • Migraine headache
  • Tension headache
  • Muscular pain
  • Cold & flu symptoms
  • Period pain
  • Dental pain
  • Sinus pain
  • Back pain
  • Arthritic pain
  • Reduces fever

96 Tablets

In stock

Description

Directions

Take with water.

Adults and children from 12 years:
2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).

Children (7 to 12 years):
1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

Ingredients

Active ingredients per tablet:
Ibuprofen Sodium Dihydrate 256mg (equiv. Ibuprofen 200mg).

Contains sucrose.

Warnings

Keep out of reach of children.
Always read the label. Use only as directed.
If symptoms persist consult your healthcare professional.
Do not exceed the recommended dose.
Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage.

DO NOT USE IF:

  • you have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems.
  • you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
  • during the last 3 months of pregnancy.

UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE:

  • for more than 3 days at a time.
  • if you have asthma.
  • if you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
  • if you are trying to become pregnant or during the first 6 months of pregnancy.
  • in children suffering from chickenpox (varicella).
  • in children suffering from dehydration through diarrhoea and/or vomiting.
  • if you are taking medicine regularly.
  • if you are aged 65 years or older.
  • in children under 7 years of age.

STOP USE AND SEE YOUR DOCTOR IMMEDIATELY IF:

  • you have an allergic reaction.

Brand

Nurofen

It’s great to know whatever pain you or your child may experience, Nurofen is there to give effective pain relief. From headaches to lower back pain, cold symptoms, dental pain and fever, you'll find the information here to make a smart choice on which Nurofen product is best for you.

Additional information

Barcode

AUST R

4 reviews for Nurofen Zavance 96 Tablets

5.0
Based on 4 reviews
5 star
100%
4 star
0%
3 star
0%
2 star
0%
1 star
0%
  1. Danielle (verified owner)

    Verified reviewVerified review - view originalExternal link

    Received my Order promptly. Everything safe and padded to avoid any damage. Prices were great!

    Was this review helpful to you?
    Yes
    No
  2. Kate (verified owner)

    Verified reviewVerified review - view originalExternal link

    Was this review helpful to you?
    Yes
    No
  3. Anna F. (verified owner)

    Verified reviewVerified review - view originalExternal link

    Was this review helpful to you?
    Yes
    No
  4. Nichola (verified owner)

    Verified reviewVerified review - view originalExternal link

    Was this review helpful to you?
    Yes
    No

Only logged in customers who have purchased this product may leave a review.

Product Enquiry

Shipping & returns

Shipping

Free shipping available for domestic orders over $99



We have standard and express services available. Shipping cost varies depending on location.
For orders under 500g, we have a $6.95 flat shipping rate . For all other weights and locations your shipping rate will be calculated at checkout.

Shipping Services:

Standard (Within Australia) - 2 to 7 Business Days
Express (Within Australia) - 1 to 2 Business Days

Standard International (Worldwide) - 3 to 10 Business Days
Priority International (Worldwide) - 2 to 4 Business Days

Handling Time: 1 - 2 Business Days

Returns

To view our returns policy, click here.